Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Disks in $E^{3}$. II. Disks which “almost” lie on a $2$-sphere
HTML articles powered by AMS MathViewer

by Ralph J. Bean PDF
Trans. Amer. Math. Soc. 119 (1965), 123-124 Request permission
References
    Ralph J. Bean, Disks in ${E^3}$ which contain their wild points in their interiors, Thesis, University of Maryland, College Park, Md., 1962. R. H. Bing, Improving the side approximation theorem, Abstract 603-72, Notices Amer. Math. Soc. 10 (1963), 453.
  • R. H. Bing, Pushing a 2-sphere into its complement, Michigan Math. J. 11 (1964), 33–45. MR 160194
  • J. P. Hempel, Extending a surface in ${E^3}$ to a closed surface, Abstract 63T-65, Notices Amer. Math. Soc. 10 (1963), 191.
  • Joseph Martin, Tame arcs on disks, Proc. Amer. Math. Soc. 16 (1965), 131–133. MR 175103, DOI 10.1090/S0002-9939-1965-0175103-9
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78
  • Retrieve articles in all journals with MSC: 54.78
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 119 (1965), 123-124
  • MSC: Primary 54.78
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0184216-1
  • MathSciNet review: 0184216